# SDR 2002UALA01261

- Difficulty date: July 31, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 42,683 hours, 23,248 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT LANDED UNDER AMBER ALERT DUE TO NOSE GEAR SAFE LIGHT NOT ILLUMINATED AND UNSAFE LIGHT IS ILLUMINATED WITH GEAR HANDLE DOWN.  SUPPLEMENTAL DATA UPDATE NOSE LANDING GEAR M1214 GEAR DOWN SWITCH (CARD) FAILED. REPLACED THE NOSE GEAR DOWN SWITCH M1214 (LOGIC CARD).
